Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling dizzy after taking antidepressant medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   hello i got a ?
Doctor :   How can i help you?
User :   i took a antidepressent and now i feel weird like i am going to throw up and i ma kinda dizzy is that normal
Doctor :   is this the first time you took the antidepressent?
User :   yes
Doctor :   may i know the name of the drug?
User :   one moment
User :   venlafaxine
User :   75 mg
Doctor :   ok
Doctor :   this is very rare to get this kind of effect
Doctor :   why was this drug prescribed to you?
User :   depression
Doctor :   ok
Doctor :   try doing this
Doctor :   make a fist and release the fingers one by one slowly
Doctor :   than slowly make first again

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor